Night Nurse Capsules - 10

Please note images are for illustration purposes and may differ from the product(s) you receive
  • Aids restful sleep
  • For cold and flu
  • Tickly cough and runny nose
£5.39
quantity
Single purchase only
Subscribe and save
  • Aids restful sleep
  • For cold and flu
  • Tickly cough and runny nose
Free Delivery Truck IconFREE DELIVERY on UK orders over £15. Read more...
  • Product Information
  • Night Nurse® Capsules have been specially formulated to provide a complete night-time cold and flu treatment by providing relief from major cold and flu symptoms.




Description
Each Night Nurse Capsule is green and white in appearance and contains three active ingredients, paracetamol 500mg, dextromethorphan hydrobromide 7.5mg and promethazine hydrochloride 10mg. Paracetamol acts as a pain killer (analgesic) and also helps to reduce body temperature when you have a fever. Dextromethorphan is a cough suppressant that helps to relieve dry or tickly coughs, while promethazine is an antihistamine which works to dry up a runny nose. By helping to relieve the symptoms of cold and flu, Night Nurse Capsules encourage a good night's sleep and ensure you awake feeling better.
Usage
Adults and children aged 12 years and over For oral use only. Swallow 2 capsules at bedtime. One take one dose of Night Nurse per night. Do not take if you have already taken 4 doses (4000mg) of a paracetamol-containing product in any 24 hour period. If in doubt, consult your pharmacist. Do not use for longer than 3 days without medical advice. If symptoms persist consult your doctor. Do not take if you are under 16 years. Do not exceed the recommended dose. Elderly Same as adult dosing. However, the product should not be taken by elderly patients with confusion. The elderly may be more susceptible to adverse effects including confusion, with this medicine.
Ingredients
ctive ingredients Paracetamol 500mg, Promethazine Hydrochloride 10mg and Dextromethorphan Hydrobromide 7.5mg. Other ingredients Lactose monohydrate, dimeticone, colloidal anhydrous silica, gelatin and colours patent blue V (E 131), quinoline yellow (E 104), titanium dioxide (E 171) and printing ink (containing shellac, iron oxide black (E 172).
Suitable For
Suitable For adults and children aged 16 years and over.
Cautions/Allergies
Do not exceed the stated dose. Keep out of the reach and sight of young children. Not suitable for those under the age of 16 years. Do not take with other flu, cold or decongestant medicines at night, or with alcohol. Not suitable for those with liver or kidney disease. May cause drowsiness. If affected, do not drive or operate machinery. Avoid alcoholic drink. If symptoms persist, seek medical consultation. Do not take with any other paracetamol containing products. Can cause addiction.
Frequently Asked Questions (0)